# SDR IU6R247112

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Part number: 511531
- Condition: Cracked
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE MOUNTING HOLE IS CRACKED.
